Results 1 to 2 of 2

Thread: Anyone myopathy with hydrochloroquine?

  1. #1
    Join Date
    Feb 2009
    Location
    San Jose
    Posts
    156
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default Anyone myopathy with hydrochloroquine?

    Any experienced muscle weakness or loosing muscle mass (myopathy) in big muscles(thighs, hips etc.) taking hydrochloroquine 400mg..?

  2. #2
    Join Date
    Dec 2008
    Location
    UK
    Posts
    3,091
    Blog Entries
    59
    Thanks
    0
    Thanked 94 Times in 83 Posts

    Default Hi

    Yes i am having allot of muscle weakness. My arms.....i can not even hold my hairdryer to do my hair so i do lok like a mad woman at the moment with scary hair do My hands and fingers...i seem to have lost my grip and drop things or my wrist and hand doesnt straighten out to scratch my head. Washing my hair is funny....i have to rub the shampoo in with my knuckles....but i do do it. My legs.....shake when i walk due to exhaustion. Muscle loss....well i used to go to the gym and was very fit....now...no muscle just something that if i was on a beach id have to avoid the harpoons lol I have grinding hips oooooooooow.On a quiet day i swear you can hear it....or that loud crack...n boy that hurts when it cracks.

    I know its not exactly like you, but this is what i have noticed lately and allot of numbness.

    I am on a similiar sounding medication, but i think mine is for anxiety and muscle pain....its called Hydroxyzine Hydrochloride.

    Hope ive helped a little and you feel a bit better soon.
    love
    Angel.xxx

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •